# SDR SWIA201541224

- Difficulty date: May 10, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 38,251 hours, 31,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED ON FS 621 BULKHEAD WEB FWD FACE AT BL0.0,  WL 125 AND WL 92.5.  C-CHECK, REPAIRED CRACKS ON FS 621 BULKHEAD WEB FWD FACE AT BL0.0, WL 125 AND WL 92.5 IAW REO.
